# SDR AALA201910049007

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,329 hours, 22,261 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE VISIT: PILOT REPORTS AIRCRAFT ROLLS RIGHT WHEN DEPLOYING SPEEDBRAKE AT VMO - SPEEDBRAKES DEPLOYED TO FLIGHT DETENT  - YOKE DISPLACED 1.0 UNITS LEFT WING DOWN. MAINTENANCE ADJUSTED FLIGHT SPOILERS #2 AND #3 AND SAFTIED IAW AMM 27-61-00-730-801.
